# SDR AALA20010909

- Difficulty date: May 3, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N313AA
- Make and model: Boeing 767223
- Aircraft serial: 22316
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AB51
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS FLICKER AT ROWS 30 THROUGH 37 LEFT.  REPLACED BATTERY PACK FOR ROWS 30 THROUGH 37.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
